北京师范大学统计学院
微信  |   微博  |   旧版  |  ENGLISH
您的当前位置: 首页 » 英文简历
Yuanzhen He 发布时间:2016-10-23 浏览次数:

Contact Information

Current employer: School of Statistics, Beijing Normal University.

Address: No.19 Xinjiekouwai Street, Beijing, P. R. China 100875.

Email:  heyuanzhen@bnu.edu.cn.

Education

2002.09~2006.07: Wuhan University, Information and Computer Science, Bachelor.

2006.09~2011.07: Peking University, Probability & Statistic, Master & doctor.

Work Experience

2011.07~2014.07: Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Post-doctoral.

2012.01~2012.12: Department of Statistics and Actuarial Science, Simon Fraser University, Post-doctoral.

2014.07~ now:    Beijing Normal University, Lecturer.

Teaching

2014 Fall: Experimental design, undergraduate.

2015 Spring: Experimental design, graduate.

2015 Fall: Experimental design, undergraduate.

2015 Fall: Computer experiment design, graduate.

Research

Experimental design, Computer experiment design, Space-filling design, Orthogonal arrays. 

Accepted Paper

He, Y., Lin, C. Devon, and Sun, F (2016).  On construction of marginally coupled designs. Statistica Sinica. Accepted.

Published Papers

He,Y. and Tang, B. (2014).  A characterization of strong orthogonal arrays of strength three. Annals of Statistics 42, 1347-1360.

He,Y. and Tang, B. (2013).  Strong orthogonal arrays and associated Latin hypercubes for computer experiments. Biometrika 100, 254-260.

Ai, M., He, Y., and Liu, S. (2012).  Some new classes of orthogonal Latin hypercubes. Journal of Statistical Planning and Inference 142, 2809-2818.

He, Y. and Ai, M. (2012).  Complementary design theory for sliced equidistance designs. Statistics & Probability Letters 82, 542-547.

He, Y. and Ai, M. (2011).  A new class of Latin hypercube designs with high-dimensional hidden projective uniformity.  Frontiers of Mathematics in China, 6(6): 1085–1093.

Referee

Annals of Statistics,

Journal of Statistical Planning and Inference,

Journal of the Korean Statistical Society,

Statistics & Probability Letters,

Journal of Systems Science and Complexity,

Chinese Journal of Applied Probability and Statistics.

 




北京师范大学统计学院
 联系我们  |   友情链接   |  下设机构   |  人才招聘   |  网站地图 
Copyright 2014 北京师范大学统计学院 地址:北京市新街口外大街19号 邮编:100875